# SDR SWAA2022041983105

- Difficulty date: March 12, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER STUB FRAME BS294.5 AND STR17R AT PASSENGER CABIN 2022-122346 / [01] REPLACED STUB FRAME LOCATED BS294.5 AND STR17R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING 141A8370 REV-.;[02] CORRECTED STEP 1:  REPLACED STUB FRAME LOCATED BS294.5 AND STR17R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING 141A8370 REV-. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED STUB FRAME LOCATED BS294.5 AND STR17R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING 141A8370 REV-. SEE INDIVIDUAL SIGN OFF BELOW RII
